Foto del docente

Marco Moraschini

Ricercatore a tempo determinato tipo b) (senior)

Dipartimento di Matematica

Settore scientifico disciplinare: MATH-02/B Geometria

Pubblicazioni

Loh C.; Moraschini M., Simplicial volume via normalised cycles, «PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY», 2020, 148, pp. 5437 - 5440 [articolo]Open Access

Marco Moraschini, Stable integral simplicial volume of 3-manifolds, «OBERWOLFACH REPORTS», 2020, 17, pp. 452 - 454 [articolo]Open Access

Frigerio R.; Moraschini M., On volumes of truncated tetrahedra with constrained edge lengths, «PERIODICA MATHEMATICA HUNGARICA», 2019, 79, pp. 32 - 49 [articolo]

Moraschini M.; Murillo A., Abstract sectional category in model structures on topological spaces, «TOPOLOGY AND ITS APPLICATIONS», 2016, 199, pp. 23 - 31 [articolo]